# SDR AALA20170107011

- Difficulty date: January 7, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 72,970 hours, 38,303 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED. TPA-DFW FLIGHT RETURNED TO TPA ACCOUNT VIBRATIONS FROM NOSE LANDING GEAR DURING RETRACTION. LANDING UNEVENTFUL. RIGHT NOSE GEAR DOOR REPORTED TO BE OPEN UPON GATE ARRIVAL. ACCOMPLISHED INSPECTION IAW AMM 32-96-14. NO FAULTS NOTED. OPERATIONAL CHECK GOOD.
